MathSciNet Relay Station
MathSciNet bibliographic data
MR892162 42C05 (41A60)
Temme, N. M. Uniform asymptotic expansion for a class of polynomials biorthogonal on the unit circle. Constr. Approx. 2 (1986), no. 4, 369–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement